Free access
Volume 15, Number 1, January-March 2009
Page(s) 102 - 116
Published online 23 January 2009
  1. O. Alvarez, P. Cardaliaguet and R. Monneau, Existence and uniqueness for dislocation dynamics with nonnegative velocity. Interfaces Free Bound. 7 (2005) 415–434. [CrossRef] [MathSciNet]
  2. P. Cannarsa and P. Cardaliaguet, Perimeter estimates for the reachable set of control problems. J. Convex Anal. 13 (2006) 253–267. [MathSciNet]
  3. P. Cannarsa and H. Frankowska, Interior sphere property of attainable sets and time optimal control problems. ESAIM: COCV 12 (2006) 350–370. [CrossRef] [EDP Sciences]
  4. P. Cannarsa and C. Sinestrari, Convexity properties of the minimun time function. Calc. Var. Partial Differential Equations 3 (1995) 273–298. [CrossRef] [MathSciNet]
  5. P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations and Optimal Control. Birkhauser, Boston (2004).
  6. P. Cannarsa, C. Pignotti and C. Sinestrari, Semiconcavity for optimal control problems with exit time. Discrete Contin. Dynam. Systems 6 (2000) 975–997. [CrossRef] [MathSciNet]
  7. L.C. Evans and F. Gariepy, Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics. Boca Raton (1992).
  8. C. Sinestrari, Semiconcavity of the value function for exit time problems with nonsmooth target. Commun. Pure Appl. Anal. 3 (2004) 757–774. [CrossRef] [MathSciNet]